Testosterone Gel Side Effects! Weak Testicles-No Sex Drive!

by S

Testosterone Gel Side Effects! Weak Testicles-No Sex Drive!

Hello Mark,

I'm glad I came across your site, but am horrified at the same time because I've been on Androgel for almost three months. My doctor prescribed it for me when he found that my serum testosterone level was 167 and my free T level was 3.5.

After about 6 weeks he checked again and my serum was 576 and my free test was 27.7. He acted as if this was really high. I told him I felt like I was headed in the right direction, but to tell you the truth if I had to guess I would say that most of my life I've probably been somewhere around a thousand.

I'm 38 and have been feeling all the symptoms of low T for the last 7 or 8 years, but just chalked it up to depression from a bad divorce, but now I know that it was low T.

The problem is now after being on androgel I'm having great erections, but my Sex Drive isn't really there and my testicles have drawn up extremely tight to my body and I just feel even worse than before!

I feel completely dead inside...without emotion whatsoever.

I have lost a considerable amount of weight with the androgel and that has been a good thing! Tonight I was with my girlfriend and she was satisfied completely by me, but I just couldn't "get there"! I couldn't finish!

I feel like I'm empty down there. I work in the oilfield and got injured recently and have been taking vicadin for pain and can't help wondering if that is also having any effect on me in this department.

I had to come in out of the field to go to the doctor for that and that's when I also had myself checked for low t and have started both the androgel and vicodin as well as various muscle relaxers because of a good amount of pain.

I have never been so depressed in all my life and if you knew me you would know that I'm a go getter and usually shake things off pretty good, but this is hell for me.

I'm considering talking to the people at palm beach life extension because I don't feel like my doctor is going in the right direction for me.

Prior to taking the androgel I had been noticing a knot on my left testicle that was also painful and the doctor sent me to get an ultrasound which came back good.

After taking the androgel I haven't noticed it as much. I don't have an actual question other than what would your advice be?

Is there a way to reverse this so called hypogonadism and what might have caused it?

I can tell you after I was divorced I picked up the habit of over masturbation and I think it just helped me escape from the fact that there was no way I could change that situation with my ex and I feel like my divorce was a turning point that has turned back around for me.

I've been dating a girl for the last 6 years and that relationship is so jacked up because my lack of drive in that regard always has me making excuses...so I'm content to just work all the time...

I mean all the time 15 sometimes 18 hour days for months on end out of state...

I've fooled myself thinking that I would just somehow feel better if I just keep working my butt off, but all I did was over work myself and now I'm sitting on my rump waiting for this injury to heal so I can go back to work and have the same excuse to not see her all the time!.....

Any advice you have would be greatly appreciated!

Testosterone Gel Side Effects!
Weak Testicles-No Sex Drive!

Hello S,

Keep in mind that many people get hit with big time depression after going on Vicodin.

I'm not saying you don't have good reason to be depressed, but the drug may be making the situation worse.

Your experience with the Androgel is just about what I would have expected.

You've got the juice and the erections, but the plumbing has begun to give out on you.


Your body keeps very close tabs on the T floating around in your system. After you started applying the testosterone gel, your blood levels shot up quickly.

Once that happened, your body sent the signal to your testicles to shut down, take a break, head out to pasture.

Hence the Testicular Atrophy and other sexual side effects.

Testosterone Gel Side Effects!
Weak Testicles-No Sex Drive!

I know you're getting solid erections again, but you need to remember...

Androgel induced wood is extremely unsatisfying for most men.


Because an erection without heavy, full, functioning testicles doesn't feel quite right.

Neither does an erection without any sex drive or libido attached to it.

Unfortunately, this is a common problem for men who've gone on Testosterone Replacement.

Here's my take on your situation...

The Vicodin and muscle relaxers are a necessary evil right now, but they won't be around forever

Once you go off them entirely, you're going to feel better mentally and physically.

If I were you, I'd take this new energy and go to work to repair my body.


First, I'd work with my doctor to get off the gel as soon as possible.

Then I'd put my focus on my testicles...

I'd do whatever it took to bring them back to life, so they'd begin supplying all the testosterone my body needs.

Here's where I'd start...

Cycle OTC Testosterone Boosters

Practice Orgasm Without Ejaculation

Control Male Estrogen Levels

Build Muscle-Burn Fat

Switch to a Testosterone Boosting Diet

Testosterone Gel Side Effects Weak Testicles No Sex
Drive to Boost Your Low Testosterone Levels-Home

Comments for Testosterone Gel Side Effects! Weak Testicles-No Sex Drive!

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 23, 2011
4 Months on Androgel
by: Anonymous

Hi All,

I've been on 5g of the gel everyday (4 squirts) since December 2010 (T-Levels were in the 200s to begin with) and my last measure level was 820 (in February).

I have had none of the negative side effects mentioned here - libido, erections, have all been great.

However, my sperm count has been reduced to 100,000/ml which is very very severe Oligospermia.

By the way, I am 28. Planning to wean myself off slowly now.

Hello Anonymous,

Keep in mind that reduced sperm count / ejaculation volume is one of the first things to go in a man using TRT.

Getting off now is the correct move for you, in my humble opinion.

You're much too young for this stuff.

Scroll down to the bottom of the page below to sign up for my newsletter.

I send out info on a regular basis that you may find helpful as you make the transition.

Testosterone Injections


Apr 16, 2011
Bad Reaction to AndroGel
by: Anonymous

I used it for 5 months before I bagan to literally fall apart emotionally. I had crying spells day and night and horrible distraught feelings. I did not realize the gel could be the cause and the doctor told me to keep on using it. I used it for 3 more months then took myself off against doctors orders. It took months before I even began to feel like myself again.

I am 66 and have had rough patches in my life emotionally, with two divorces, etc. and am not the most emotionally stable person to begin with. I am sure this played a part in my bad experience.

I would be interested to know if anyone elde has had this or a similar reaction to AndroGel.

Click here to add your own comments

Return to Testosterone Replacement Therapy Feedback!.